MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.2803L TIBIAL TRAY FIXED CEMENTED SIZE 3 L TINBN COATED; KNEE TIBIAL TRAY FIXED CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.2803L TIBIAL TRAY FIXED CEMENTED SIZE 3 L TINBN COATED; KNEE TIBIAL TRAY FIXED CEMENTED
Model Number 02.07.2803L
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31-mar-2023 lot 2118543: (b)(4) items manufactured and released on 15-jun-2022.Expiration date: 2027-06-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation performed by medical affairs director: few weeks after primary cemented tka in a 70 year old lady, the tibial component subsides and needs replacement.The causes for this very early failure can be poor bone quality or insufficient cortical coverage on the tibial resection.From the images supplied, we are more inclined to think that the bone gave way.No reason to suspect a faulty device.
 
Event or Problem Description
Revision surgery performed at about 1 month and 2 weeks after primary due to cemented tibial tray subsidence.The surgeon revised successfully the femoral and tibial component and the insert.

Brand Name
GMK-SPHERE 02.07.2803L TIBIAL TRAY FIXED CEMENTED SIZE 3 L TINBN COATED
Common Device Name
KNEE TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16655171
Report Number3005180920-2023-00201
Device Sequence Number20458257
Product Code JWH
UDI-Device Identifier07630030821806
UDI-Public07630030821806
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.2803L
Device Catalogue Number02.07.2803L
Device Lot Number2118543
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Initial Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight85 KG